Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 67, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at May 16, 2007, 2:25 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 16, 2007, 2:25 PM EDT (18:25 UTC)
- Expired
- May 16, 2007, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 161825 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 225 PM EDT WED MAY 16 2007 ...RED FLAG WARNING FOR LEVY AND CITRUS COUNTIES UNTIL 7 PM EDT THIS EVENING... FLZ039-042-162300- /O.NEW.KTBW.FW.W.0067.070516T1825Z-070516T2300Z/ LEVY-CITRUS- 225 PM EDT WED MAY 16 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. SURFACE DRY AIR REMAINS OVER THE NORTHERN NATURE COAST WHILE EVEN DRIER AIR ALOFT HAS MIXED DOWN TO DROP MINIMUM RH VALUES BETWEEN 30 TO 35 PERCENT FOR 4 HOURS OR MORE. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ RD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at May 16, 1:36 PM EDT, 49 minutes earlier.
Area forecast discussion, May 16, 1:36 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 136 PM EDT WED MAY 16 2007 .SHORT TERM (TONIGHT - FRIDAY)...SCAT SHOWERS AND ISOLD TSTMS DEVELOPING ATTM AS EXPECTED. THEY WILL CONTINUE TO DEVELOP AS THE AFTERNOON PROGRESSES...WITH THE MOST COVERAGE ACROSS OUR SOUTHERN ZONES AND LESSER COVERAGE ACROSS OUR NORTHERN ZONES. FOR LATER TONIGHT...COLD FRONT CURRENTLY MOVING ACROSS THE DEEP SOUTH WILL APPROACH OUR NORTHERN ZONES BY 12Z. DAYTIME THURSDAY...THE GFS AND NAM BOTH SUGGEST THE BAND OF SHOWERS AND TSTMS THATS CURRENTLY ALONG THE FRONT WILL WEAKEN OR DISSIPATE BEFORE REACHING TAMPA BAY...AND INSTEAD...MOST OF THURSDAYS RAIN ACROSS OUR CWA WILL BE THE RESULT OF SEA BREEZE INITIATED ACTIVITY. WILL CARRY CHANCE POPS DURING THE DAY...HIGHEST INLAND (SEA BREEZE ACTIVITY) AND NORTH (CLOSEST TO THE BOUNDARY). THE BOUNDARY WILL CLEAR THE TAMPA BAY AREA THURSDAY NIGHT AND STALL ACROSS S FL ON FRIDAY. DRY AIR WILL MOVE INTO OUR NORTHERN ZONES DURING THE DAY FRIDAY...BUT FARTHER SOUTH CLOSER TO THE BOUNDARY... OUR SOUTHERN ZONES WILL STILL RUN THE RISK FOR AN ISOLD AFTERNOON SHOWER OR TSTM. TEMPS DURING THE SHORT TERM STILL AROUND NORMAL. && .LONG TERM (FRIDAY NIGHT - WEDNESDAY)...NO SIGNIFICANT CHANGES TO CURRENT FORECAST PHILOSOPHY AS DRY WEATHER CONDITIONS SHOULD PREVAIL THROUGH MOST OF THE LONG TERM. DEEP LAYER HIGH PRESSURE DESCENDS UPON MOST THE SOUTHEAST AND CENTRAL U.S. WHICH WILL KEEP A STEADY WIND PATTERN OVER FLORIDA...GENERALLY FROM THE NORTHEAST. WITH THE SURFACE RIDGE OVER THE ATLANTIC EXTENDING INTO THE EAST COAST OF FLORIDA...HIGH PRESSURE AT THE MID LEVELS AND A DRY STABLE AIRMASS OVER THE STATE...NO SIGNIFICANT WEATHER IS EXPECTED THROUGH WEDNESDAY WHEN A MID LEVEL TROUGH DEVELOPS OVER THE NORTHEAST U.S. AND PUSHES A COLD FRONT INTO THE SOUTHEAST STATES...WHICH WILL NOT BRING ANY IMPACTS OVER THE AREA BY THE END OF THE FORECAST PERIOD. EXPECT TEMPS TO REMAIN SEVERAL DEGREES BELOW CLIMO AS A COOL AIRMASS REMAINS OVER MOST OF THE STATE. THEN SLOWLY CLIMBING BACK TO NORMALS BY TUESDAY AS PARTLY CLOUDY TO MOSTLY CLEAR SKIES WILL ALLOW FOR WARMER AFTERNOON TEMPS...BUT NOT MORE THAN A COUPLE OF DEGREES FROM CLIMO. && .AVIATION...STRATOCU LAYERS BRINGING PERIODS OF CEILINGS AROUND 4K-6K FEET WILL CONTINUE AT ALL TAF SITES THROUGH THE LATE AFTERNOON HOURS. SEA BREEZE CIRCULATIONS ARE HELPING IN ENHANCING LOW LEVEL CONVERGENCE ALONG COASTAL LOCATIONS WHICH MAY BRING BRIEF PERIODS OF MVFR/IFR UNDER BKN020-030 AND HEAVY RAIN AS ISOLATED THUNDERSTORMS DEVELOP. VFR CONDITIONS SHOULD THEN RETURN TO ALL TAF SITES BY EARLY EVENING AND CONTINUE THROUGH THURSDAY MORNING. && .MARINE...FAIRLY LIGHT WINDS AND SEAS NEXT 30 HOURS OR SO...THEN NE WINDS AND SEAS WILL INCREASE BEHIND THE FRONT ON FRIDAY... AND REMAIN GUSTY FROM THE NE OVER THE WEEKEND WITH A TIGHT PRES GRADIENT IN PLACE BETWEEN HIGH PRES TO OUR NORTH AND TROUGH TO OUR SOUTH. EXERCISE CAUTION HEADLINES MAY BE NEEDED STARTING FRIDAY. && .FIRE WEATHER...FOR THE REST OF THIS AFTERNOON...CLOSELY MONITORING OUR NORTHERN MOST ZONES WITH RH FALLING TO NEAR 35 PCNT ATTM. OTHERWISE...MIN RH WILL REMAIN ABOVE CRITICAL VALUES ON THURSDAY...BUT THEN WILL DROP AGAIN ON FRIDAY AS DRIER AIR MOVES IN FROM THE NORTH. DRY AIR WILL REMAIN OVER THE WEEKEND...THUS FIRE WX WATCHES/WARNINGS MAY LATER NEED TO BE ISSUED FOR PORTIONS OF OUR CWA FOR THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TPA 69 87 69 86 / 20 30 20 10 FMY 70 88 69 88 / 20 40 20 30 GIF 67 88 68 88 / 20 40 20 10 SRQ 68 86 67 87 / 20 30 20 20 BKV 63 87 63 86 / 20 40 20 10 SPG 73 86 72 86 / 20 30 20 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE...NP LONG TERM/AVIATION/FIRE...AR
Hazardous weather outlook, May 16, 5:08 AM EDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 508 AM EDT WED MAY 16 2007 FLZ039-161500- LEVY- 508 AM EDT WED MAY 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY. ...THUNDERSTORM IMPACT... NO SIGNIFICANT HAZARDS TODAY...ISOLATED THUNDERSTORMS MAY PRODUCE OCCASIONAL CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS THURSDAY AFTERNOON WILL PRODUCE LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. ...FIRE WEATHER IMPACT... DRIER AIR WILL ADVECT OVER THE AREA BEHIND A COLD FRONT ON FRIDAY WHICH WILL LIKELY CREATE RED FLAG CONDITIONS FRIDAY...SATURDAY... AND SUNDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLZ042-043-048>052-055>057-060>062-065-161500- CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 508 AM EDT WED MAY 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WHICH COULD SPARK ADDITIONAL WILDFIRES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS FRIDAY WILL PRODUCE LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WHICH COULD SPARK ADDITIONAL WILDFIRES. DRIER AIR WILL ADVECT OVER THE REGION THROUGH EARLY NEXT WEEK. ...FIRE WEATHER IMPACT... RED FLAG CONDITIONS WILL DEVELOP FRIDAY...SATURDAY...AND SUNDAY AFTERNOONS OVER PORTIONS OF THE FORECAST AREA...MAINLY ACROSS NORTHERN AND INTERIOR AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 3:48 PM EDT | Special Weather Statement | TBW | Okeechobee | 27 min |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.